I'm a 57 yr old female. Noticed on August 2 bald patches on my scalp, hair dresser was the one whi noticed. Was getting surgiera for my bladder, very nervious, so went to dermatologist 2 week later, which means bald spot was bigger. Told him I am hypothyroid, but he said It was stress??? I kind of believed him, since the surgery thing had made me quite nervous. He injected me every 2 week for 7 months and this thing only got bigger, to the extent, ear to ear. So scary, frustrated, not knowing what to do, just quit going to him. Went to endocrinologist, sent blood work and she was worse. Same line of thought as dermatologist, she also said it was stress, I couldn't believe it. She said Imhad to calm down! Results (tsh ultra tsh 1.387), (t3 un its 1.04), t3 uptake 30.04), ( t4 total 8.53), (t7 2.56) ANA (positive, 1.40 speckled), (anti-tpo 45.00), (thyroglobuline ab 164.30) vit D25-oh (D2,D3. 20-70) an ultrasound that says that the impression is: 1- Asymetric, heterogéneous glándulas which may be a manifestation of the sequela of chronic lymphothyroiditis. 2- Bilateral nonenlarged lymph nodes of uncertain clínicas etiología. They may be reactive in nature. All this was in Nov 2013. She said everything was fine, Asked meto do some moré blood test in March (ft4 1.15) and ( tsh 3rd generation 1.47), I became so angry I just quit going to her. I also take meds: Synthroid .175, Lozartan pot 25 and Diltiazem 180, on this lástima one I have my doubts re- side effects. Bottomline line, I feeling terrible, body aches, some ocasional fatigue, headaches that last for days, a neck stiffness that drives me crazy, sometimes dizziness, and almost bald. What do you think, I'm desperate, don't know what's happening? Oh, and I have nooooo stress whatsoever. Well the limbo state in which I am, maybe makes me quite nervous. HELP,Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?